RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2015, Volume 25, Issue 3, Pages 388–396 (Mi vuu493)  

MATHEMATICS

Certain class of harmonic multivalent functions

E. A. Eljamala, M. Darusb

a Department of Mathematics, Faculty of Science, Al Mergeb University, Khoms, Libya
b School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor D. Ehsan, Bangi, 43600, Malaysia

Abstract: Making use of the generalized derivative operator, we introduce a new subclass of harmonic multivalent functions. We obtain the coefficient bounds, distortion inequalities and inclusion relationships involving the neighborhoods of subclasses of harmonic multivalent functions.

Keywords: harmonic multivalent functions, derivative operator, neighborhood.

Full text: PDF file (160 kB)
References: PDF file   HTML file
UDC: 517.53
MSC: 30C45
Received: 29.04.2015
Language:

Citation: E. A. Eljamal, M. Darus, “Certain class of harmonic multivalent functions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:3 (2015), 388–396

Citation in format AMSBIB
\Bibitem{EljDar15}
\by E.~A.~Eljamal, M.~Darus
\paper Certain class of harmonic multivalent functions
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2015
\vol 25
\issue 3
\pages 388--396
\mathnet{http://mi.mathnet.ru/vuu493}
\elib{http://elibrary.ru/item.asp?id=24237245}


Linking options:
  • http://mi.mathnet.ru/eng/vuu493
  • http://mi.mathnet.ru/eng/vuu/v25/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:173
    Full text:99
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020